Anisotropie hardy-lorentz spaces with variable exponents

  1. Almeida, V. 1
  2. Betancor, J.J. 1
  3. Rodriguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Canadian Journal of Mathematics

ISSN: 0008-414X

Year of publication: 2017

Volume: 69

Issue: 6

Pages: 1219-1273

Type: Article

Export: RIS
DOI: 10.4153/CJM-2016-053-6 SCOPUS: 2-s2.0-85032471504 GOOGLE SCHOLAR
Data source: Scopus